On binary soft topological spaces

Shivanagappa S. Benchalli, Prakashgouda G. Patil, Abeda S. Dodamani, J. Pradeepkumar

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

In the present paper, we introduce binary soft topological spaces which are defined over two initial universe sets with a fixed set of parameters. The notions of binary soft open sets, binary soft closed sets, binary soft closure, binary soft interior, binary soft boundary, binary soft neighborhood of a point are introduced and their basic properties are investigated with the suitable examples. These results are fundamental for further research on binary soft topology and will strengthen the foundations of the theory of binary soft topological spaces.

Original languageEnglish
Pages (from-to)437-454
Number of pages18
JournalInternational Journal of Applied Mathematics
Volume30
Issue number6
DOIs
Publication statusPublished - 2017
Externally publishedYes

Keywords

  • Binary soft closure
  • Binary soft interior
  • Binary soft neighborhood
  • Binary soft topology

ASJC Scopus subject areas

  • General Mathematics
  • Computational Theory and Mathematics

Fingerprint

Dive into the research topics of 'On binary soft topological spaces'. Together they form a unique fingerprint.

Cite this